Title: Fuzzy Stability of Generalized Square Root Functional Equation in Several Variables: A Fixed Point Approach
Author(s): K. Ravi, B.V. Senthil Kumar
Pages: 10-19
Cite as:
K. Ravi, B.V. Senthil Kumar, Fuzzy Stability of Generalized Square Root Functional Equation in Several Variables: A Fixed Point Approach, Int. J. Anal. Appl., 5 (1) (2014), 10-19.

Abstract


In this paper, we investigate the generalized Hyers-Ulam stability of the generalized square root functional equation in several variables in fuzzy Banach spaces, by applying the fixed point method.

Full Text: PDF

 

References


  1. J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989.

  2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66.

  3. C. Baak and M.S. Moslehian, On the stability of J ∗-homomorphisms, Nonlinear AnalysisTMA 63 (2005), 42-48.

  4. T. Bag and S.K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math., 11(3) (2003), 687-705.

  5. T. Bag and S.K. Samanta, Fuzzy bounded linear operators,, Fuzzy Sets and Syst.,151 (2005), 513-547.

  6. R. Biswas, Fuzzy inner product spaces and fuzzy norm functions, Inform. Sci., 53 (1991), 185-190.

  7. L. Cadariu and V. Radu, Fixed points and the stability of Jensen’s functional equation, J. Inequal. Pure Appl. Math., 4(1), Art. ID 4 (2003).

  8. L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber., 346 (2004), 43-52.

  9. L. Cadariu and V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory and Appl., 2008, Art. ID 749392 (2008).

  10. I.S. Chang and H.M. Kim, On the Hyers-Ulam stability of quadratic functional equations, J. Ineq. Appl. Math., 33 (2002), 1-12.

  11. I.S. Chang and Y.S. Jung, Stability of functional equations deriving from cubic and quadratic functions, J. Math. Anal. Appl., 283 (2003), 491-500.

  12. S.C. Cheng and J.M. Mordeson, Fuzzy linear operators and fuzzy normed linear spaces, Bull. Calcutta Math. Soc., 86 (1994), 429-436.

  13. P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math., 27 (1984), 76-86.

  14. S. Czerwik, On the stability of the quadratic mappings in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-64.

  15. P. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co. New Jersey, Hong Kong, Singapore and London, 2002.

  16. J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305-309.

  17. M. Eshaghi Gordji, S. Zolfaghari, J.M. Rassias and M.B. Savadkouhi, Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abstract and Applied Analysis, Volume 2009, Article ID 417473 (2009), 1-14.

  18. C. Felbin, Finite dimensional fuzzy normed linear space, Fuzzy Sets and Syst., 48 (1992), 239-248.

  19. G.L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math., 50 (1995), 143-190.

  20. Z. Gajda, On Stability of additive mappings, Int. J. Math. Math. Sci., 14 (1991), 431-434.

  21. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.

  22. N. Ghobadipour and C. Park, Cubic-quartic functional equations in fuzzy normed spaces, Int. J. Nonlinear Anal. Appl., 1 (2010), 12-21.

  23. D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A., 27 (1941), 222-224.

  24. D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.

  25. G. Isac and Th.M. Rassias, Stability of ψ-additive mappings: Applications to nonlinear analysis, Int. J. Math. Math. Sci., 19 (1996), 219-228.

  26. A.K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Syst., 12 (1984), 143-154.

  27. H. Khodaei and Th.M. Rassias, Approximately generalized additive functions in several variables, Int. J. Nonlinear Anal. Appl., 1 (2010), 22-41.

  28. I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326-334.

  29. S.V. Krishna and K.K.M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Syst., 63 (1994), 207-217.

  30. D. Mihet and V. Radu On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl., 343 (2008), 567-572.

  31. A.K. Mirmostafaee, M. Mirzavaziri and M.S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Syst., 159 (2008), 730-738.

  32. A.K. Mirmostafaee and M.S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias Theorem, Fuzzy Sets and Syst., 159 (2008), 720-729.

  33. A.K. Mirmostafaee and M.S. Moslehian, Fuzzy approximately cubic mappings, Information Sci., 178 (2008), 3791-3798.

  34. M. Mirzavaziri and M.S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc., 37 (2006), 361-376.

  35. C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed Point Theory and Appl., 2007, Art. ID 50175 (2007).

  36. C. Park, Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach, Fixed Point Theory and Appl., 2008, Art. ID 493751 (2008).

  37. C. Park, Fuzzy stability of a functional equation associated with inner product spaces, Fuzzy sets and Syst., 160 (2009), 1632-1642.

  38. C. Park, S. Lee and S. Lee, Fuzzy stability of a cubic-quadratic functional equation: A fixed point approach, Korean J. Math., 17(3) (2009), 315-330.

  39. V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4 (2003), 91-96.

  40. J.M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal., 46 (1982), 126-130.

  41. K. Ravi and B.V. Senthil Kumar, Rassias stability of generalized square root functional equation, Int. J. Math. Sci. Engg. Appl., 3(III) (2009), 35-42.

  42. K. Ravi, J.M. Rassias M. Arunkumar and R. Kodandan, Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation, J.of Ineq.Pure & Appl. Math., 10 (4) (2009), 1-29.

  43. Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.

  44. F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129.

  45. S.M. Ulam, Problems in Modern Mathematics, Chapter VI, Wiley-Interscience, New York, 1964.

  46. J.Z. Xiao and X.H. Zhu, Fuzzy normed spaces of operators and its completeness, Fuzzy Sets and Systems, 133 (2003), 389-399.